# SDR 2A6D2020022600601

- Difficulty date: February 26, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N339AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7267
- Aircraft time: 2,322 hours, 8,200 cycles
- Engine: Tmeca ARRIEL1B2
- Engine time: 2,322 hours, 5,821 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Misrepaired
- Location: Zone 200
- Part time: 2,322 hours, 8,200 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 7267 HAS A DOUBLER LOCATED ON THE FORWARD BULKHEAD IN THE FUEL CELL ON THE TOP R/H SIDE THAT HAS 2 EA RIVETS THAT ARE LOCATED RIGHT NEXT TO EACH OTHER FAILING TO MAINTAIN MINIMUM PITCH DISTANCE. THE DISCREPANT DOUBLER IS LOCATED AT APPROXIMATELY STA 3730, WL 2066, AND BL 320R.
